# SDR CALA9701372

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION AND POPPED RIVETS IN REPAIR DOUBLER AT FS 680, STRINGER 28R - 28L.  THE EXISTING DOUBLER WAS REMOVED AND THE CORRODED AREA WAS CUT OUT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.
